# SDR UALA2011110706052

- Difficulty date: November 5, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,123 hours, 8,678 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400422
- Part serial: 281
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEATER RT NR 3 MSG 30-23012 ON EXISTING FAULT.  HISTORY SHOWED HIT ON EVERY LEG FOR THE LAST 21 LEGS.  REPLACED 3R WINDOW ACCORDING TO MM.  OPS CHECKED GOOD, NO MESSAGES.
